# SDR ASAA2020011733864

- Difficulty date: January 13, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,847 hours, 14,040 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 2582
- Condition: Faulted
- Location: Nr 1 Fuel Tank
- Part time: 56,151 hours, 21,883 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT, LEVEL FLIGHT, BOTH MAIN FUEL GUAGES READ 3.9 . AFTER PITCHING DOWN, DURING DESCENT, THE LEFT FUEL GUAGE READ 3.1 AFTER LEVEL OFF THE LEFT FUEL GUAGE, READ 3.9 AGAIN, MATCHING THE RIGHT FOR REMAINDER OF THE FLIGHT. GROUNDED - YES.  REMOVED & REPLACED NR 1 MAIN FUEL TANK COMPENSATOR, PROBES NR 1, 2, 3, 4, 5, & 6, 7,8, 9, 10, 11 & 12 IAW AMM 28-41-21/401. ACCOMPLISHED TANK UNIT CAPACITANCE CHECK IAW AMM 28-41-21-710-801. ACCOMPLISHED FQIS OPS TEST IAW AMM 28-41-00-710-801. OPS CHECKED GOOD. ACCOMPLISHED FQIS SYSTEM TEST IAW AMM 28-41-00-730-801. ALL READINGS ARE WITHIN LIMITS. GROUND VERIFICATION SUCCESSFUL.
